# SDR BAQA093188

- Difficulty date: February 20, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,703 hours
- Engine: Lyc LTS101*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 11731822
- Part serial: 1
- Condition: Worn
- Location: Pitch Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS PREMATURELY WORN.  REPLACED WITH SERVICABLE PITCH LINKS. 03/12/2004
